# SDR 95ZZZX3420

- Difficulty date: July 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54327
- Make and model: Boeing 727231
- Aircraft serial: 20234
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Transfer Cyl
- Part number: 69141065
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ONT - FLT 221 - DURING APPROACH WHEN LANDING GEAR WAS EXTENDED, NOSE LANDING GEAR DID NOT EXTEND.  CYCLED LANDING GEAR AND NOSE GEAR EXTENDED.  FOUND NOSE LANDING GEAR TRANSFER CYLINDER, MFG PN 69-14106-5, WITH INTERNAL MALFUNCTIONS.  REPLACED TRANSFER CYLINDER AND NOSE LANDING GEAR, OPERATION CHECKED NORMAL.  CHECK C-2 - 9-18-94 - MCI.
